# SDR W1X2018F00000

- Difficulty date: July 10, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N196TC
- Make and model: Cessna 310R
- Aircraft serial: 1801
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50270025
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR COLLAPSED AFTER LANDING.  PILOT MADE A LEFT TURN CAUSING RIGHT GEAR TO COLLAPSE.  INSPECTION FOUND THE TORQUE TUBE BRACKET ASSEMBLY BROKEN AT THE PIVOT BEARING, CAUSING THE DOWN LOCK TENSION TO BE NONEXISTENT.  FAILURE OF THE TORQUE RUBE ASSEMBLY DID NOT APPLY SUFFICIENT DOWN LOCK TENSION.
